Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 113, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jul 7, 2013, 3:17 PM EDT for Franklin County, Fulton County, Huntingdon County, Pennsylvania. It was in force for 58 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2013, 3:17 PM EDT (19:17 UTC)
- Expired
- Jul 7, 2013, 4:15 PM EDT
- In force
- 58 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Franklin County, PA, Fulton County, PA, Huntingdon County, PA
The radar
The State College radar (KCCX), 95 km from the middle of the area, began a volume at 19:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 4:00 PM EDT | TSTM WND DMG | 1 W Shippensburg, PA | TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 43 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 7, 1:16 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 7.3 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 285 J/kg
- Mixed-layer CIN
- -180 J/kg
- Mixed-layer LCL
- 1178 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
208
WUUS51 KCTP 071917
SVRCTP
PAC055-057-061-072015-
/O.NEW.KCTP.SV.W.0113.130707T1917Z-130707T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
317 PM EDT SUN JUL 7 2013
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FRANKLIN COUNTY PENNSYLVANIA...
SOUTHEASTERN FULTON COUNTY PENNSYLVANIA...
SOUTHEASTERN HUNTINGDON COUNTY PENNSYLVANIA...
* UNTIL 415 PM EDT
* AT 315 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS. THESE SEVERE STORMS EXTENDED FROM
ORBISONIA TO PECKTONVILLE...MOVING EAST AT 30 MPH. THESE STORMS ARE
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
* LOCATIONS INCLUDED IN THE WARNING...
CHAMBERSBURG...GREENCASTLE...WAYNESBORO...AMBERSON VALLEY...BIG
COVE TANNERY...CLAYLICK...DOYLESBURG...FANNETTSBURG...
FAYETTEVILLE...FORT LOUDON...MARION...MERCERSBURG...MONT ALTO...
ROUZERVILLE...ROXBURY...SCOTLAND...ST. THOMAS...UPPER STRASBURG AND
WILLOW HILL.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 184 AND 201...I-81 BETWEEN
MILE MARKERS 1 AND 25.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE
30...ROUTE 522.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS LINE OF SEVERE THUNDERSTORMS HAS A HISTORY OF PRODUCING
WIDESPREAD WIND DAMAGE. DO NOT STAY OUTDOORS.
SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE IN STATE COLLEGE THROUGH TWITTER OR FACEBOOK.
&&
LAT...LON 4020 7780 4029 7767 4027 7766 4025 7767
4025 7764 4022 7765 4023 7762 4021 7761
4019 7762 4015 7761 4012 7756 4004 7752
3997 7746 3972 7746 3972 7813 3972 7814
TIME...MOT...LOC 1917Z 269DEG 25KT 4023 7789 3973 7800
$$
FORECASTER: DANGELOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 11:40 AM EDT, 3 hours 37 minutes earlier.
Area forecast discussion, Jul 7, 11:40 AM EDT, 3 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 1140 AM EDT SUN JUL 7 2013 .SYNOPSIS... A BERMUDA HIGH ANCHORED OFF THE EASTERN SEABOARD WILL CONTINUE TO FEED VERY WARM AND HUMID AIR NORTHWARD INTO THE COMMONWEALTH. DAILY CHANCES OF AFTERNOON AND EVENING SHOWERS/THUNDERSTORMS WILL PERSIST INTO THE UPCOMING WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... MORE OF THE SAME IN STORE FOR TODAY...WARM AND HUMID WITH SHOWERS AND THUNDERSTORMS COOKING UP WITH DAYTIME HEATING. MODELS GENERATE THE MOST CAPE OVER EASTERN SECTIONS TODAY...IN RESPONSE TO WHERE THE BEST SUNSHINE IS EXPECTED TO BE. THE ENTIRE REGION WILL REMAIN IN THE TROPICAL AIRMASS ABOVE NORMAL PWATS CONTINUE TO STREAM NORTH INTO THE AREA. SPC DOESN/T OUTLOOK THE REGION TODAY...THOUGH WE ARE IN SEE TEXT. THE SHEAR ALOFT IS FAIRLY IMPRESSIVE ON THE FRONT SIDE OF THE UPPER LOW THAT IS FINALLY BEGINNING TO SHEAR OUT OF THE TN/OH VALLEYS. AS A RESULT WE CANNOT RULE OUT SOME ISOLATED STRONGER STORMS AS ACTIVITY INCREASES LATER THIS MORNING INTO THE AFTERNOON. LOW LEVEL FOCUSING IS WEAK...SO WIDESPREAD ORGANIZED ACTIVITY DOESN/T SEEM LIKELY ACROSS THE NORTH. HOWEVER...A SUBTLE WAVE DRIFTING NORTH IN THE MID-LEVEL FLOW /YESTERDAY LOCATED IN W NC/ WILL PROVIDE A BIT MORE FOCUSED LIFT ACROSS THE SOUTH...AND COMBINED WITH MODERATE FLOW AND CAPE...COULD GENERATE MORE ORGANIZED ACTIVITY WITH SOME STRONGER STORMS POSS. THIS IS ALSO NOTED IN THE HRRR...WHICH HAS BEEN PERFORMING WELL OVER THE PAST COUPLE OF DAYS. ACTIVITY LOOKS TO BEGIN PICKING UP AFTER 18Z IN THE SW...AND IF SCENARIO PLAYS OUT - TRACKING EASTWARD THROUGH THE AFTERNOON HOURS. HIGHS TODAY LOOK LIKE THEY WILL NOT BE MUCH DIFFERENT THAN SUNDAY. ANOTHER VERY SUMMERY EARLY JULY DAY. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM MONDAY/... SHORT RANGE GUIDANCE AGREES IN TRACKING THE REMNANTS OF THE AMAZINGLY PERSISTENT UPPER LOW/TROF THROUGH THE REGION OVERNIGHT AND EARLY MONDAY. THIS SYSTEM HAS ACTED AS A MOISTURE PUMP INTO THE NE US FOR OVER A WEEK AND ITS DEMISE WILL MARK A TRANSITION TO MORE OF A ZONAL FLOW ALOFT TO START THE NEW WORK WEEK. THE BEST FORCING WITH THE UPPER LOW IS EXPECTED TO PASS LATER TONIGHT...DURING THE NORMAL DIURNAL LULL IN INSTABILITY. IT WILL LIKELY KEEP A BETTER CHANCE OF SHOWERS GOING DEEPER INTO THE OVERNIGHT THAN PREVIOUS NIGHTS WITH LOCALLY HEAVY RAIN LIKELY BEING THE BIGGEST THREAT. MONDAY WILL REMAIN WARM AND HUMID AND SCATTERED CONVECTION ONCE AGAIN CANNOT BE RULED OUT...BUT CHANCES SHOULD BE LESS THAN RECENT DAYS. ENSEMBLES AGREE IN SHUNTING THE AXIS OF HIGHEST PWATS EAST OF THE AREA...AND MID LEVEL HEIGHT RISES AND WARM ADVECTION SHOULD ALL COMBINE TO LIMIT OUR INSTABILITY. TEMPS FROM NEAR 80 IN THE NW...TO THE MID 80S IN THE SE WILL BE VERY CLOSE TO NORMAL. && .LONG TERM /MONDAY NIGHT THROUGH SATURDAY/... AFTER THE PASSAGE OF THE UPPER LOW...THE UPPER PATTERN WILL BECOME QUASI-ZONAL FOR A TIME EARLY TO MID WEEK...WITH PA BEING ON THE SOUTHERN EDGE OF THE WESTERLIES. THE MODELS ARE CONSISTENT WITH PERSISTENT MOIST WESTERLY FLOW WHICH WILL LEAVE THE REGION VULNERABLE TO CONVECTION AS WEAK DISTURBANCES RIPPLE EASTWARD OUT OF THE MIDWEST AND GREAT LAKES. A STRONGER TROUGH WILL DEEPEN OVER SOUTHERN CANADA AND OVER THE GREAT LAKES REGION TOWARDS THE END OF THE WEEK. THIS SHOULD RESULT IN A FAIRLY STRONG FRONTAL PASSAGE SOMETIME LATER WED OR THU AS SLIGHTLY COOLER BUT MUCH DRIER AIR SLIDES OUT OF THE GR LAKES. FROM THERE THE UPPER PATTERN ADVERTISED IN SOME LONGER RANGE GUIDANCE TAKES ON A LOOK THAT IS EERILY FAMILIAR TO WHAT WE HAVE JUST EXPERIENCED...WITH A NEW CUTOFF LOW FCST TO FORM OVER THE EASTERN US...AND A RENEWED SURGE OF DEEP SOUTHERLY FLOW EVENTUALLY EXPECTED TO DEVELOP ONCE AGAIN OVER THE EASTERN US. A POTENTIAL COMPLICATING FACTOR IS A TROPICAL SYSTEM CURRENTLY WELL OUT IN THE ATLANTIC THAT THE TROPICAL MODELS TRACK INTO THE BAHAMAS BY LATE WEEK...MAKING A TANTALIZING FEATURE FOR THE EASTERN US TROF TO PERHAPS INTERACT WITH. WHAT HAS BEEN INTERESTING SO FAR THIS JULY HAS BEEN THE RATHER HIGH LATITUDE THE BERMUDA RIDGE HAS OCCUPIED FOR SO EARLY IN THE SEASON. THE LATEST PROGS ONCE AGAIN HAVE A STRONG CLOSED UPPER HIGH AT UNUSUALLY HIGH LATITUDES BY NEXT WEEKEND. IF THE TROPICAL SYSTEM CAN MANAGE TO HOLD TOGETHER...IT WOULD SUGGEST THE EASTERN SEABOARD WOULD BE VULNERABLE IN ABOUT A WEEK'S TIME. STAY TUNED. && .AVIATION /16Z SUNDAY THROUGH THURSDAY/... VFR NOW FOR ALL OF CENTRAL PA. SIMILAR TO THE PAST SEVERAL DAYS...EXPECT A SHOWERS AND SCT STORMS THIS AFTERNOON AND EVENING. STORMS WILL BE DISORGANIZED ACROSS NORTHERN MTNS...BUT POSS FOR SOME STRONGER CONVECTION TO DEVELOP AND PUSH ACROSS SOUTHERN HALFOF CWA THIS AFTERNOON AND EARLY EVE...DEVELOPING NEAR KJST-KAOO AFTER 18Z AND POSS IMPACTING KMDT-KLNS AFTER 22Z. AN UPPER LVL LOW WILL PUSH EAST TOWARD PA MONDAY. THIS WILL BRING ANOTHER HIGH PROB OF SHRA AND TSRA. OUTLOOK... MON...AM LOW CIGS POSS W MTNS. ISOLD THUNDERSTORM IMPACTS. TUE-THU...AM LOW CIGS POSS W MTNS. SCT THUNDERSTORM IMPACTS POSS...MAINLY DURING THE PM HOURS. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...LA CORTE/RXR NEAR TERM...LA CORTE/RXR SHORT TERM...LA CORTE LONG TERM...LA CORTE AVIATION...MARTIN/RXR
Hazardous weather outlook, Jul 7, 1:17 PM EDT, 2 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 117 PM EDT SUN JUL 7 2013 PAZ012-018-019-024>028-033>036-041-042-045-046-049>053-056>059- 063>066-081730- NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR- HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN- NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION- SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL- LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 117 PM EDT SUN JUL 7 2013 ...SEVERE THUNDERSTORM WATCH 394 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ004>006-010-011-017-037-081730- WARREN-MCKEAN-POTTER-ELK-CAMERON-CLEARFIELD-TIOGA- 117 PM EDT SUN JUL 7 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON. A FEW OF THESE STORMS MAY CAUSE STRONG WIND GUSTS AND LOCALLY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. RXR
In the hours before
Special weather statement, Jul 7, 12:46 PM EDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1246 PM EDT SUN JUL 7 2013
PAZ033-071745-
SOMERSET PA-
1246 PM EDT SUN JUL 7 2013
...A STRONG THUNDERSTORM WILL AFFECT SOMERSET COUNTY...
AT 1242 PM EDT...A VERY STRONG THUNDERSTORM WAS 6 MILES SOUTH OF
BRUCETON MILLS...MOVING NORTHEAST AT 45 MPH.
WIND GUSTS IN EXCESS OF 50 MPH ARE POSSIBLE WITH THIS STORM. THIS
STORM MAY AFFECT ADDISON...MOUNT DAVIS...GARRETT...BERLIN AND
SHANKSVILLE THROUGH 145 PM.
THIS WILL IMPACT THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 100
AND 129.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 40...ROUTE
219.
LAT...LON 3971 7939 3973 7941 3982 7937 3985 7942
3990 7941 4009 7926 4012 7921 4012 7919
4018 7914 4001 7876 3982 7875 3972 7881
FORECASTER: RXRLocal storm report, Jul 7, 2:13 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
213 PM EDT SUN JUL 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM TSTM WND DMG MEYERSDALE 39.81N 79.03W
07/07/2013 SOMERSET PA 911 CALL CENTER
TREE ON POWER LINES
0153 PM TSTM WND DMG 1 NE SOMERSET 40.02N 79.06W
07/07/2013 SOMERSET PA 911 CALL CENTER
TREE ON BUILDING
0155 PM TSTM WND DMG 1 NE FRIEDENS 40.05N 78.99W
07/07/2013 SOMERSET PA 911 CALL CENTER
LARGE TREE BLOCKING SR 281
&&
EVENT NUMBER CTP1300258 CTP1300259 CTP1300260
COLBERTLocal storm report, Jul 7, 2:45 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
245 PM EDT SUN JUL 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM TSTM WND DMG MEYERSDALE 39.81N 79.03W
07/07/2013 SOMERSET PA TRAINED SPOTTER
TREES AND LIMBS DOWN
&&
EVENT NUMBER CTP1300261
COLBERTLocal storm report, Jul 7, 3:09 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
309 PM EDT SUN JUL 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM TSTM WND DMG 2 WNW SAXTON 40.22N 78.28W
07/07/2013 BEDFORD PA 911 CALL CENTER
TREE ACROSS ROAD
&&
EVENT NUMBER CTP1300263
COLBERTLocal storm report, Jul 7, 3:10 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
310 PM EDT SUN JUL 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0243 PM TSTM WND DMG HOOVERSVILLE 40.15N 78.91W
07/07/2013 SOMERSET PA 911 CALL CENTER
TREE DOWN ON ROAD
&&
EVENT NUMBER CTP1300264
COLBERTLocal storm report, Jul 7, 3:14 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
314 PM EDT SUN JUL 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM TSTM WND DMG CURRYVILLE 40.28N 78.34W
07/07/2013 BLAIR PA 911 CALL CENTER
MULTIPLE REPORTS OF TREES DOWN.
&&
EVENT NUMBER CTP1300265
COLBERTThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 10:03 PM EDT | Special Weather Statement | CTP | Elk | 27 min |
| Jul 6, 10:30 PM EDT | Special Weather Statement | CTP | Elk | 30 min |
| Jul 7, 12:46 PM EDT | Special Weather Statement | CTP | Somerset | 59 min |
| Jul 7, 12:58 PM EDT | Severe Thunderstorm Warning | CTP | Somerset | 62 min |
| Jul 7, 1:40 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Cambria, Somerset | 65 min |
| Jul 7, 1:58 PM EDT | Areal Flood Advisory | CTP | Bedford, Somerset | 2 hr |
| Jul 7, 2:25 PM EDT | Flash Flood Warning | CTP | Bedford, Somerset | 3 hr |
| Jul 7, 2:30 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Cambria, Clearfield | 45 min |
| Jul 7, 2:40 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Fulton, Huntingdon | 50 min |
| Jul 7, 2:46 PM EDT | Areal Flood Advisory | CTP | Blair, Cambria, Centre, Fulton, Huntingdon | 3 hr |
| Jul 7, 3:12 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Centre, Clearfield, Clinton, Huntingdon | 63 min |
| Jul 7, 3:20 PM EDT | Severe Thunderstorm Warning | CTP | Franklin, Huntingdon, Juniata, Mifflin, Perry | 55 min |
| Jul 7, 3:51 PM EDT | Special Weather Statement | CTP | Cumberland | 54 min |
| Jul 7, 4:06 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Dauphin, Juniata, Mifflin, Northumberland, Perry and 2 more | 54 min |
| Jul 7, 4:20 PM EDT | Severe Thunderstorm Warning | CTP | Clinton, Lycoming, Union | 55 min |
| Jul 7, 4:30 PM EDT | Special Weather Statement | CTP | Adams | 45 min |
| Jul 7, 4:45 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Dauphin, Lycoming, Montour, Northumberland, Schuylkill and 2 more | 60 min |
| Jul 7, 5:05 PM EDT | Areal Flood Advisory | CTP | Lycoming | 115 min |
| Jul 7, 5:10 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lebanon, Schuylkill | 65 min |
| Jul 7, 5:13 PM EDT | Special Weather Statement | CTP | York | 32 min |
| Jul 7, 5:32 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lancaster, Lebanon, York | 73 min |
| Jul 7, 5:36 PM EDT | Severe Thunderstorm Warning | CTP | Sullivan | 54 min |
| Jul 7, 5:40 PM EDT | Areal Flood Advisory | CTP | Sullivan | 2 hr |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.